# SDR DALA2024073007628

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 WEAR BUSHINGS UPPER LINK CONNECTION FROM SUPPORT ARM ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED BUSHINGS UPPER LINK CONNECTION AND SUPPORT ARM ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA (4EA) AS PER A320 FAM AMM52-11-21-000-001-A, A320 FAM AMM 52-11-21-400-001-A AND A320 FAM AMM 52-10-00-915-001-A. (0473046)
